Lemsipmax Chesty Cough & Cold Hot Drink 10S

image 1 of Lemsipmax Chesty Cough & Cold Hot Drink 10S

Sorry, this product is currently unavailable

Sorry, this product is currently unavailable

  • Paracetamol, Guaifenesin, Phenylephrine Hydrochloride
  • For the symptomatic relief of colds and flu including chesty coughs
  • Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
  • Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose
  • Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough
  • Also includes aspartame (E951), sucrose, lactose, sulphite and sodium (see leaflet for further information).
  • For chesty cough & cold
  • Breathe easy
  • Dual action
  • Max strength

Information

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose, Lactose, Sulphite and Sodium

Storage

Do not store above 25°C. Store in the original package.

Preparation and Usage

  • Directions
  • How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
  • Read the enclosed leaflet before using the product.

Warnings

  • DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.
  • Warnings
  • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • KEEP OUT OF THE SIGHT OF AND REACH OF CHILDREN. If symptoms persists consult your doctor.
  • DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are or have taken MAOI's (antidepressants) within 14 days.
  • Consult your pharmacists or doctor before taking if:
  • You are pregnant or breastfeeding.

Name and address

  • MA Holder/Manufacturer:
  • Reckitt Benckiser Healthcare (UK) Limited,
  • Hull,
  • HU8 7DS.

Lower age limit

12 Years

Net Contents

10 x Sachets

Safety information

View more safety information

DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. Warnings Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT OF AND REACH OF CHILDREN. If symptoms persists consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacists or doctor before taking if: You are pregnant or breastfeeding.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Basket

Products you add to your basket will appear here